Formulas for the derivative and critical points of topological entropy for Anosov and geodesic flows

Anatole Katok, Gerhard Knieper, Howard Weiss

Research output: Contribution to journalArticlepeer-review

24 Scopus citations

Abstract

This paper represents part of a program to understand the behavior of topological entropy for Anosov and geodesic flows. In this paper, we have two goals. First we obtain some regularity results for C1 perturbations. Second, and more importantly, we obtain explicit formulas for the derivative of topological entropy. These formulas allow us to characterize the critical points of topological entropy on the space of negatively curved metrics.

Original languageEnglish (US)
Pages (from-to)19-31
Number of pages13
JournalCommunications In Mathematical Physics
Volume138
Issue number1
DOIs
StatePublished - May 1 1991

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Formulas for the derivative and critical points of topological entropy for Anosov and geodesic flows'. Together they form a unique fingerprint.

Cite this